# SDR HEEA966474

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Needle Split
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 AND #2 NEEDLES HAVE A 3% SPLIT. SENT TO AIR DALLAS INSTRUMENTS FOR WARRANTY REPAIR.  TIME SINCE REPAIR 17:00.
